# SDR AALA951232

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1155 - AFTER T/O, JUST AFTER SLAT RETRACTION, A/C LOST YAW DAMPER OPERATION AND SIMULTANEOUS COMPUTER FAILURE WITH ALTITUDE IND STUCK AT FL 130, AIRSPEED IND STUCK AT 250 KTS AND FLT GUIDANCE COMPUTER C/B TRIPPED.  A/C RETURNED AND LANDED W/O INCIDENT.  GRD CHK OF FLT GUIDANCE SYS WAS UNABLE TO DUPLICATE PROBLEM.  CHK'D WIRING IN AFT TAIL COMPART WITH NO DEFECTS NOTED.  PRECAUTIONARY REPLACED NR 1 AND NR 2 DFGC'S NR 1 AND NR 2 AUTOPILOTS GRD CHK'D NORM OPERATION AND NR 1 AND NR 2 DFGC'S GROUND CHK'D NORM OPERATION.  SUBSEQUENTLY, ON FLT 0578 DURING DESCENT IN DCA, PROB REPEATED.  A/C LANDED DCA W/O INCIDENT.  REPAIRED WIRE 2C610U2ORD BTWN P10-1206 AND S30-5 POST NR 10, WDM REF 22-16-11. OPS CHK OK.(M)
